# SDR ASOA04790

- Difficulty date: October 11, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N859AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7421
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE LT AND RT INTERCOSTALS AT FS 625 WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE LT AND RT INTERCOSTALS AT FS 625 IAW SRM 51-42-20.
